View Full Version : What the heck is happening to me?


Misfit
10-10-15, 06:27 PM
I have been on Concerta before. I recently switched from vyvanse to it. I stated a week ago on 18mg then moved it up to 36mg today. I feel like I have been sedated I slept for hours and had trouble waking up and I find that really strange when I'm on medication like this because it's a stimulant . maybe it's just my body adjusting to it I don't know or maybe it's something totally unrelated but to me it just seems strange that shortly after taking it I could fall asleep for hours it would be like drinking 5 cups of coffee and then falling asleep I just doesn't seem right is anyone else had a similar experience ?
Thanks

Powderbucket
10-12-15, 04:34 AM
Hello Misfit,

This happened to me yesterday actually. I took my 36mg at around 9am and got the snoozes at about 2pm. It doesn't always happen though, but it doesn't surprise me. Apparently it is not abnormal for stimulants to put you to sleep. In fact, my sleeping problems initially came to an end when I started this medication.

Maybe you should play with the dose or try a different drug.

I do remember it taking me a long time to get used to. It used to make me pretty mellow but now it doesn't happen so often anymore.